# SDR ABXA2022121142

- Difficulty date: November 30, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 67,971 hours, 45,130 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Light
- Part number: S233T100532
- Part serial: BN162751
- Condition: Broken
- Location: Shutoff Switch
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

UNABLE TO GET LEFT FUEL CUT OFF SWITCH TO GO INTO RUN DETENT.  AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE REMOVED DEBRIS AND REPLACED LIGHT PLATE IAW AMM 76-11-09.  AIRCRAFT RETURNED TO SERVICE.
